# SDR DXTA2009070903725

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Gulstm 200
- Aircraft serial: 178
- Aircraft time: 1,140 hours, 699 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL204
- Condition: Inoperative
- Location: Mlg
- Part time: 700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR INDICATOR FOR RT MAIN WAS RED HASH MARKS, TOWER ADVISED RT MAIN WAS STILL DOWN. RAN QRH CHECKLIST, LOWERED GEAR TO 3 GREEN, LANDED.   REMOVED RIGHT MLG ACTUATOR. INSTALLED REPAIRED MLG ACTUATOR  ON RT MLG PER CMP 321004. FOLLOW ON AND OPERATIONAL CHECKS COMPLETED WITH NO DEFECTS NOTED.
